# SDR DALA2025021901229

- Difficulty date: February 12, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 111,317 hours, 15,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1604 DURING SVC FOUND SEAT 56 G/F EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED PROXIMITY LIGHT BULB, NO HELP, FURTHER DOWN, FOUND QUICK DISCONNECT LINE FOR LIGHT DISCONNECTED, CONNECTED BACK AND OPS CHK EMERGENCY LIGHT PER B767 AMM 33-51 OPS CHK GOOD . (6631340)
